Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Yulong Lu, Phillip Griffiths Assistant Research Professor

Yulong Lu

My research interests include applied probability, statistics, inverse problems and PDEs.

Please note: Yulong has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  
Email Address: send me a message
Web Page:

Office Hours:

  • Monday 4-5pm

  • Thursday 12-1pm


Ph.D.University of Warwick (United Kingdom)2017

Calculus of variations • Inverse problems • Partial differential equations • Probability Theory • Statistics • Uncertainty Quantification

Recent Publications

  1. Lu, Y; Stuart, A; Weber, H, Gaussian Approximations for Transition Paths in Brownian Dynamics, Siam Journal on Mathematical Analysis, vol. 49 no. 4 (January, 2017), pp. 3005-3047, Society for Industrial & Applied Mathematics (SIAM) [doi]
  2. Iglesias, M; Lu, Y; Stuart, A, A Bayesian level set method for geometric inverse problems, Interfaces and Free Boundaries, vol. 18 no. 2 (2016), pp. 181-217, European Mathematical Society Publishing House [doi]
  3. Hu, G; Lu, Y; Zhang, B, The factorization method for inverse elastic scattering from periodic structures, Inverse Problems, vol. 29 no. 11 (November, 2013), pp. 115005-115005, IOP Publishing [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320